Yes, this happened to me. At the time, five years ago, it was thought that while a person could have positive lupus antibodies, there would be no other consequence of having these antibodies. Now it is known that some people that develop the antibodies can sometime get symptoms accompanying this. Joint pain and/or joint swelling, rashes, extreme fatigue, and sun sensitivity are just a few of the symptoms one can get.
I had my "incident" right after having an infusion that was a double dose. It was felt that if the dosage was returned to my original dosage, that the problem would resolve. I continued on Remicade for another 18 months with no further lupus symptoms. When Remicade was no longer controlling my symptoms, I was switched to Humira. Two and a half months after starting Humira I had a major reaction and became very ill. I was diagnosed with outright lupus. It took over ONE year for the symptoms to resolve and several months on prednisone and many more on Plaquenil.
Do you have a rheumatologist? I think it important that you see a rheumatologist and get him/her and your GI to make a recommendation as to what you should do.
Moderator Crohn's Disease & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.